MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 270 ML, 5 ML/HR, 5 IN./12.5 CM; CATHETERS

HALYARD - IRVINE ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 270 ML, 5 ML/HR, 5 IN./12.5 CM; CATHETERS
Model Number PS12504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint product was not returned for evaluation.The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 18-oct-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).The device was not returned.
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: total abdominal hysterectomy.Cathplace: abdominal region.It was reported that a patient experienced a catheter break during removal with 30-40 cm retained in the patient.The user was an experienced intensive care unit trained nurse and has used the product for years.The patient had to go back for another surgery to remove the catheter.The patient is reported to be doing fine.There was no reported patient injury.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 270 ML, 5 ML/HR, 5 IN./12.5 CM
Common Device Name
CATHETERS
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6969959
Report Number2026095-2017-00182
Device Sequence Number10780384
Product Code BSO
UDI-Device Identifier30680651136207
UDI-Public30680651136207
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date07/20/2019
Device Model NumberPS12504
Device Catalogue Number101364602
Device Lot Number0202619332
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer10/29/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date11/22/2017
Patient Sequence Number1